Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i8.70
pages 74-84

Mean Time of Approach in Game Problems with Random Excitations

Victoriya K. Chikrii
Kiev National Taras Shevchenko University, Kiev

ABSTRAKT

For game problems, which are described by qusilinear functional-differential systems, generalization of the Pontryagin first direct method was done. In the case of additive random excitations in the right-hand part sufficient conditions of finiteness of mean time of approach were obtained. Results are shown by the example of simple motion of players.


Articles with similar content:

Generalized Optimal Control for Systems Described by Linear Integro-Differential Equations with Nonnegative Definite Integral Operators
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Andrey V. Anikushyn
On Determination of the Coefficient of Derivative in the Equation of a String Oscillations with Discontinuity
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Zumrud Rasim kyzy Safarova
Principle of Time Stretching in Evolutionary Games of Approach
Journal of Automation and Information Sciences, Vol.48, 2016, issue 5
Greta Ts. Chikrii
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Kamil Bayramali oglu Mansimov